MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO1L125; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO1L125; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Catalog Number 0580-3-501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 6942-5-055; unitrax modular endo head 55mm ; lot# aa1wy0.Cat# 6942-6-065; unitrax v40 sleeve +0mm (std); lot# 34100753.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: removal of exeter short stem and unitrax sleeve/head which was used as a spacer for infection, and repeat stage 1 revision to femoral nail spacer.Notification.
 
Additional Manufacturer Narrative
As this report fda ref 0002249697-2026-00388 is for second stage revision of infection, it will be cancelled and a final report will be submitted under in first stage revision of infection 0002249697-2026-00282.
 
Event or Problem Description
No new information.

Brand Name
EXETER V40 STEM 50MM NO1L125
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25134400
Report Number0002249697-2026-00388
Device Sequence Number9453757
Product Code JDG
UDI-Device Identifier07613327123845
UDI-Public07613327123845
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K240418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-3-501
Device Lot NumberG8272211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale